# SDR CALA9700683

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FLOORBEAM CHANNEL AT STA 807.  THE CRACKED AREA WAS REMOVED, A NEW PART WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 53-10-2, AND 51-30-2.
